# SDR SWAA2013013112148

- Difficulty date: January 29, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 26,028 hours, 15,364 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL LOWER SKIN IS CRACKED APPROX 1.0", 8.5" FROM LEADING EDGE AND 0.25" I/B OF STAB STA 138.7.  INSTALLED CATEGORY "B" REPAIR PER SRM 55-10-01-2R-11 REPAIR 11.
